# SDR ASAA2014010412310

- Difficulty date: January 4, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 23,794 hours, 7,331 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Cdu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ON CDU MENU PAGE.  ACFT GROUNDED. CYCLED SATCOM CIRCUIT BREAKER, PERFORMED ADJUSTMENT TEST IAW MM 23-15-00-730-801.
